# SDR AALA201709079004

- Difficulty date: September 6, 2017
- Submitted: September 8, 2017
- Operation: Air carrier
- Aircraft: N926UW
- Make and model: Airbus A321-231
- Aircraft serial: 6618
- Aircraft time: 8,239 hours, 3,184 cycles
- System (JASC): 5240 · Service Doors
- Part: Lens
- Condition: Missing
- Location: Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT FOWARD EXIT DOOR CABIN PRESSURE LENS IS MISSING.  REPLACED R1 DOOR LENS IAW AMM.
